MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD
Model Number 3214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported the patient was experiencing unintended radicular rib pain and has been experiencing this since implantation.This pain was suspected to be due to the lead being too large for the epidural space.The patient underwent surgical intervention on (b)(6) 2018 where the lead was removed and replaced with a smaller lead.The issue has been resolved.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7641630
Report Number1627487-2018-06060
Device Sequence Number11371343
Product Code GZB
UDI-Device Identifier05414734406154
UDI-Public05414734406154
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2020
Device Model Number3214
Device Lot Number6296879
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3772, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age80 YR